I just took 20 mg buspirone this morning.my Dr wants me to take 20mg for 2 days than 30 mg every morning after that. I'm also taking 15 mg Haldol every morning. This morning when I took the buspirone I felt really lightheaded. My stomach was getting pains and I puked, I'm still not feeling good. Please help me.
Is it normal to feel sick on BuSpar?
Question posted by Reginag on 1 July 2018
Last updated on 5 July 2018 by WildcatVet
"Common BuSpar side effects may include: headache; dizziness, drowsiness; sleep problems (insomnia); nausea, upset stomach; or feeling nervous or excited."
"Some side effects of buspirone may occur that usually do not need medical attention. These side effects go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects.
Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
Side effects are different for everyone. If you are feeling sick on it, though, you should let your doctor know so they can adjust your medication(s) accordingly.
I was started on Buspar 10mg 3 × a day. I took it for a week and felt sick everyday. My doctor said I could quit taking and shouldn't have any trouble going off of it. I was horribly nervous with almost panic-like attacks after stopping. I will never take this drug again. Everyone is different,but this is a drug I can not tolerate.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.